EconPapers    
Economics at your fingertips  
 

On a Quasi‐Neutral Approximation to the Incompressible Euler Equations

Jianwei Yang and Zhitao Zhuang

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: We rigorously justify a singular Euler‐Poisson approximation of the incompressible Euler equations in the quasi‐neutral regime for plasma physics. Using the modulated energy estimates, the rate convergence of Euler‐Poisson systems to the incompressible Euler equations is obtained.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/957185

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:957185

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:957185